Preprints
"C^0-rigidity of the Hamiltonian diffeomorphism group of symplectic rational surfaces" (with W. Wu and C-Y. Mak)-
available at arXiv:2508.20285,
"Weinstein exactness of nearby Lagrangians: towards the Lagrangian C^0 flux conjecture" (with J-P. Chassé, R. Leclercq and E. Shelukhin)-
available at arXiv:2410.04158.
"The number of periodic points of surface symplectic diffeomorphisms" (with M. Batoréo and B.Ferreira) -
available at arXiv:2409.14962.
Accepted/Published
"On the Hofer-Zehnder conjecture for semipositive symplectic manifolds" (with H. Lou) -
Journal of Modern Dynamics (accepted), preprint available at arXiv:2309.13791.
"The spectral diameter of a symplectic ellipsoid" (with H. Alizadeh and D. Cant) -
Journal of Symplectic Geometry (accepted), preprint available at arXiv:2408.07214.
"Lagrangian intersections and the spectral norm in convex-at-infinity symplectic manifolds" (with H. Alizadeh and D. Cant) -
Mathematische Zeitschrift, 310 (2025), no.2
"Remarks on symplectic circle actions, torsion and loops" -
Algebraic & Geometric Topology, 24 (2024), no.4, 2367-2384.
"Hamiltonian no-torsion" (with E. Shelukhin) -
Geometry & Topology, 27 (2023), no.7, 2833-2897.